Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Severe bleeding for about a month. What i am suffering from ?

I HAVE SEVERE BLEEDING FROM 3RD APRIL PL ADVICE FEW MEDICINE FOR THE JOURNEY MY HB COUNTS COMES TO 8 PL REPLY AT AJAYPD2848@YAHOO.CO.IN
Wed, 4 May 2011
Report Abuse
General & Family Physician 's  Response
Dear,thanks for query.I think you should visit gynecologist and get an examination done.It is important to know the reason for bleeding and stop the bleeding.Some tablets here and there will be not be effective please consult a doctor soon.At times minor surgical procedure may be needed to stop bleeding.Please go to doctor .bye and take care.
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
without a detail history of patient it is not wiser to give medicine. consult a nearby gynecologist .after all examination she may give drugs for regularise and decrease the bleeding.simultaneously iron tabs can be given.
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi;
welcome to HealthcareMagic
It is normal in females to have more bleeding in first two days of menses and the normal can be calculated like if you have to use pad every 2 hourly .Just in case you are supposed to travel you can consult a Gynaecologist nearby and get prescribed some tablets containing in proper dose and it should help you but even to act that will take some time .Please consult a Gynaec immediately.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a three times cancer survivor. Over the past months I have been suffering from imbalance and it seems to be getting worse. I feel as if I am swaying like a leaf. Since December I have been suffering from severe nose bleeds. I contacted my haemotologist who referred me to an ENT specialist. I was told that the doctor cannot see anywhere in my nose to cortorize-several years ago one nostril was cortorized. About three years ago I was seen by a neurologist who ordered a ct scan. It was determined that I have a varicose vein in my head and nothing can be done about it. I must also mention that I have a blood disorder-FACTOR VIII deficiency. Please doctor,what can be cause of problems - IMBALANCE and NOSE BLEEDS. i ALSO SUFFERED FROM BELL S PALSY.

doctor1 MD

Hi Doctor I have IBS and right now it is relapsing. Last year suddenly I suffered from heavy bleeding with acute pain. Bleeding was not going to stopped.So taken lot of medicines. Rt now taking modus10 ..it is going on for last 7 months. It is towards stable state. But my IBS problem relapsed... I have IBS and right now it is relapsing. Last year suddenly I suffered from heavy bleeding with acute pain. Bleeding was not going to stopped.So taken lot of medicines. Rt now taking modus10 ..it is going on for last 7 months. It is towards stable state. But my IBS problem relapsed...always uncomfortableness in my abdomen... I have fissure also..2 months fresh blood came out for 4-5 days..after my gastro doc consultation it was stopped now. as per him IBS becoming relapsed and sigmodiaoscopy done... .beacs of excessive stool out it causes fissure. 2 yrs bk I have taken Psyco drug for 2 yrs everyday for anxiety. So after that gynaec problem started now again IBS. So upper and lowe abdomen is giving lot of problems....rt now Gastro entarologist prescribed Plankreflat, zosert 25. But zosert is creating problem. so I stopped taking zosert. I take alzolam .5 at night. If i feel anxious increase dosage of alzolam.Rt now my digestion power is becoming worsen. So doc suggested for hydrogen breath test. pls suggest what to do now so that i can get better treatment for upper abdomen and lower abdomen. I am suffering from both problem severly. Nothing i can take and digest. eat less spicy oods. Still not recovering. Pls suggest so that it can be healed. Regards Debasmita Adak 0000 India,Kolkata

doctor1 MD

severe pyuria for 7 months due to ecoli diabetic taking insulin 4-4-4 some times poor level of glucose resistive to major antibiotics vaginal pain when urinate nocturia fatigue suffering from piles what kind of food and medication for the disease